# SDR ASOA04903

- Difficulty date: November 16, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 7,376 hours
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 601R31171179
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE CLIPS AT FS 484, LBL 36 AND RBL 36 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE CLIPS AT FS 484, LBL 36, RBL36 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE CLIPS AT FS 484, LBL36 AND RBL 36 IAW EO 600-53-0098.
